MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; PGLA

RIVERPOINT MEDICAL VELOSORB FAST; PGLA
Model Number CV-917
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Radiation Exposure, Unintended (3164)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Device history records for the indicated production lot were reviewed and found to meet all product requirements prior to release.Additional product from this lot was tested and found to pass all performance specifications.Product was returned to the distributor and found to have markings indicating mishandling of the product resulting in damage to the needle and suture.Distributor did not return device.
 
Event or Problem Description
According to the reporter, at the end of the perineal suture in an obstetrics surgery, the thread loosened from the curved needle and the needle became dislodged in the subcutaneous tissue of the patient's buttock.The physician therefore defeated the suture and performed a radiological examination to recover the needle.An x-ray was performed on the same date as the surgery.The doctor had to use a new suture and put the patient under prophylactic antibiotic therapy to complete the case.The patient was alive with no injury.

Brand Name
VELOSORB FAST
Common Device Name
PGLA
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key7398143
Report Number3006981798-2018-00007
Device Sequence Number13470316
Product Code GAM
UDI-Device Identifier10884521151659
UDI-Public10884521151659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberCV-917
Device Catalogue NumberCV-917
Device Lot Number16120122X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;